MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT205
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) section g4: the rt205 adult ventilator circuit is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an rt205 adult ventilator circuit heated with mr290 auto feed chamber failed the ventilator leak test prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section g4: the rt205 adult ventilator circuit is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Section h11: method: additional information and photographs were provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.The subject rt205 adult ventilator circuit was requested but not returned to f&p healthcare.Results: analysis of the provided photographs confirmed the reported leak.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to determine the cause of the reported issue.All rt205 adult ventilator circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt205 adult ventilator circuit show in pictorial format the correct set-up of the circuit and also states the following: - check all connections are tight before use.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20196262
Report Number9611451-2024-00653
Device Sequence Number7650131
Product Code BZE
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2102862080(11)231101(17)281101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
SEE H11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2102862080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown